# SDR REXA2013040400724

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,336 hours, 24,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC NR 2 SYSTEM DOWN TO 45% QUANTITY AT 24 DEGREES CELCIUS.  FOUND LEAK AT PRESSURE PORT OF NUMBER. 2.  HYDRAULIC SYSTEM AIRCRAFT MOTOR PUMP.  REPLACED PACKING AND RETAINER AT NR 2.  AIRCRAFT MOTOR PUMP PRESSURE FITTING ELBOW.  SERVICED NUMBER 2 SYSTEM HYDRAULICS.  PERFORMED OPERATIONS LEAK TEST AS REQUIRED.  ALL CHECKS GOOD.  REFERENCE CRJ 200 AMM CHAPTER 29-11-03/12-12-29.
